MathSciNet Relay Station
MathSciNet bibliographic data
MR2532302 34K18 (34K20 37N25 92D25)
Xu, Rui; Gan, Qintao; Ma, Zhien Stability and bifurcation analysis on a ratio-dependent predator-prey model with time delay. J. Comput. Appl. Math. 230 (2009), no. 1, 187–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement